# SDR SWAA2023010486012

- Difficulty date: December 28, 2022
- Submitted: January 4, 2023
- Operation: Air carrier
- Aircraft: N932WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36639
- Aircraft time: 45,146 hours, 27,359 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BATTERY PACK POSITION M1673 (AFT GALLEY LEFT SIDE INOP) EMERGENCY LIGHT BATTERY PACK POSITION M1673 INOP. REPLACED BATTERY PACK POSITION M1673 PER REFERENCE AMM 33-51-06-960-805.  BATTERY PACK M1673 TEST NORMAL PER AMM 33-51-06-960-805.
